Reactine - Complete Sinus + Allergy Non-Drowsy Tablets - 12 Hour 10pk

Reactine - Complete Sinus + Allergy Non-Drowsy Tablets - 12 Hour 10pk, 1 Each

$15.79

Description

Reactine - Complete Sinus + Allergy Non-Drowsy Tablets - 12 Hour 10pk . Cetirizine Hydrochloride and Pseudoephedrine Hydrochoride Extended_Release Tablets

Ingredients

Non-medicinal ingredients: hypromellose, lactose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, silicon dioxide, sodium carboxymethylcellulose, titanium dioxide, medicinal ingredients: cetirizine hydrochloride 5 mg, pseudoephedrine hydrochloride 120 mg
Product Number: 00006024525049

Description

Reactine - Complete Sinus + Allergy Non-Drowsy Tablets - 12 Hour 10pk . Cetirizine Hydrochloride and Pseudoephedrine Hydrochoride Extended_Release Tablets
Product Number: 00006024525049

Disclaimer

The product information on this website may not be entirely accurate. For the most reliable details, please refer to the information on the product packaging, especially if you have allergies or specific health concerns. Store-made products may also contain additional allergens due to potential cross-contamination during handling. Prices displayed reflect price at the time of order. Prices may change depending upon order fulfillment date. Some pricing is done by weight and by the store and cannot be finalized until your order is completed.